Raymond Nung-Sing Sze
Title
Cited by
Cited by
Year
Canonical forms, higher rank numerical ranges, totally isotropic subspaces, and matrix equations
CK Li, NS Sze
Proceedings of the American Mathematical Society 136 (9), 3013-3024, 2008
832008
Condition for the higher rank numerical range to be non-empty
CK Li, YT Poon, NS Sze
Linear and Multilinear Algebra 57 (4), 365-368, 2009
662009
Maps preserving the nilpotency of products of operators
CK Li, P Šemrl, NS Sze
Linear algebra and its applications 424 (1), 222-239, 2007
612007
Mappings preserving spectra of products of matrices
JT Chan, CK Li, NS Sze
Proceedings of the American Mathematical Society 135 (4), 977-986, 2007
562007
Multiplicative maps preserving the higher rank numerical ranges and radii
S Clark, CK Li, NS Sze
Linear algebra and its applications 432 (11), 2729-2738, 2010
492010
Mappings on matrices: Invariance of functional values of matrix products
JT Chan, CK Li, NS Sze
Journal of the Australian Mathematical Society 81 (2), 165-184, 2006
462006
The automorphism group of separable states in quantum information theory
S Friedland, CK Li, YT Poon, NS Sze
Journal of Mathematical Physics 52, 042203, 2011
422011
Higher rank numerical ranges and low rank perturbations of quantum channels
CK Li, YT Poon, NS Sze
Journal of Mathematical Analysis and Applications 348 (2), 843-855, 2008
402008
A new criterion and a special class of k-positive maps
J Hou, CK Li, YT Poon, X Qi, NS Sze
Linear Algebra and its Applications 470, 51-69, 2015
26*2015
Determinantal and eigenvalue inequalities for matrices with numerical ranges in a sector
CK Li, NS Sze
Journal of Mathematical Analysis and Applications 410 (1), 487-491, 2014
262014
Physical transformations between quantum states
Z Huang, CK Li, E Poon, NS Sze
Journal of mathematical physics 53 (10), 102209, 2012
262012
Higher rank numerical ranges of normal matrices
HL Gau, CK Li, YT Poon, NS Sze
SIAM Journal on Matrix Analysis and Applications 32 (1), 23-43, 2009
262009
Linear preservers and quantum information science
A Fošner, Z Huang, CK Li, NS Sze
Linear and Multilinear Algebra 61 (10), 1377-1390, 2013
242013
Efficient quantum error correction for fully correlated noise
CK Li, M Nakahara, YT Poon, NS Sze, H Tomita
Physics Letters A 375 (37), 3255-3258, 2011
242011
The Kemeny constant for finite homogeneous ergodic Markov chains
M Catral, SJ Kirkland, M Neumann, NS Sze
Journal of Scientific Computing 45 (1-3), 151-166, 2010
242010
Isometries for unitarily invariant norms
JT Chan, CK Li, NS Sze
Linear algebra and its applications 399, 53-70, 2005
222005
Davis-Wielandt shells of operators
CK Li, YT Poon, NS Sze
Acta Sci. Math 2, 341-357, 2008
212008
Graphs associated with matrices over finite fields and their endomorphisms
LP Huang, Z Huang, CK Li, NS Sze
Linear Algebra and its Applications 447, 2-25, 2014
192014
Preservers for norms of Lie product
CK Li, E Poon, NS Sze
Operators and Matrices 3 (2), 187-203, 2009
192009
On optimal condition numbers for Markov chains
SJ Kirkland, M Neumann, NS Sze
Numerische Mathematik 110 (4), 521-537, 2008
192008
The system can't perform the operation now. Try again later.
Articles 1–20